Didn't know until today that constipation is another side effect of parkinsons. My partner has had pd for last 3 years + also the dementi think called lewy bodies for last year, now he had as heart tests and yes another complication, so the have put him on statins and asprin - although the asprin helps with the head aches. He has has constipation on and off for 2 months and visiting the hospital today fpr 3 month checkup and seeing the pd nurse, we were told that yes constipation is another problem with pd.
He has tremors in his left arm badly starting right side and legs. They are going to increase the madopar so hopefully that will help with tremors. |But hey life goes on yes at times I can scream, like the other day we could not move a large table very heavy, so when my back was turned he sawed the legs off. He emptied the water butts thinking that was what you did in the winter, so after heavy winds they were hanging off the drainpipe luckily the drainpipe and gutters did not come down, !!!!!
So we have to laugh it off and carry on !!!!!!!!!!! good luck to all carers.